# SDR MASA2011082503563

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,003 hours, 15,675 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT W/S HEAT CTN INTERMIT IN FLT/GRND.  CREW RESET IN FLIGHT AND ALWAYS CAME BACK LATER R2 LT WINDSHIELD CONTROLLER.
